# SDR YENA201712201013

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 66,855 hours, 24,358 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON R1 FRAME 16 WEB HAS FOUR HOLES WITH CORROSION AT LATCH FITTING.  REPAIRED THE FRAME WEB IAW REO-L21135 AND EC NO. A17-1181-01.
